# SDR SIMA20141125003

- Difficulty date: November 25, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 37,891 hours, 34,473 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON LANDING WE STARTED THE APU & WE NOTICED A VERY STRONG FUEL SMELL.  THE FLIGHT ATTENDANT CALLED, SAID IT WAS VERY STRONG THROUGHOUT THE CABIN.  STARTED ENGS ONE & TWO, APU WITH GHC & RR MM 72-00-0, NO DEFECTS NOTED.  PERFORMED GVI OF ENGS & APU, NO LEAKS.  RUNNING PACKS ONE & TWO NEVER SMELLED OF FUEL.
